# SDR AALA20010236

- Difficulty date: February 5, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CORRODED AT STATION 720A BETWEEN STRINGER 28R AND 27R.  INSTALLED REPAIR DOUBLER PER SRM 53-10-4. (M)
